<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 29, No. 2) Next Issue >>
Bull. Korean Math. Soc. 1992 Vol. 29, No. 2, 193—323
Convexity preserving piecewise rational interpolation for planar curves
Muhammad Sarfraz
Bull. Korean Math. Soc. 1992 Vol. 29, No. 2, 193—200
Small discriminants
S. Hahn and Y. Oh
Bull. Korean Math. Soc. 1992 Vol. 29, No. 2, 201—204
Carleman inequalities with same exponent
Yonne Mi Kim
Bull. Korean Math. Soc. 1992 Vol. 29, No. 2, 205—214
Bounded multiplier convergent series and its applications
Rong Lu Li and Min Hyung Cho
Bull. Korean Math. Soc. 1992 Vol. 29, No. 2, 215—220
Commuting involutions in a left Artinian ring
Jun Cheol Han
Bull. Korean Math. Soc. 1992 Vol. 29, No. 2, 221—226
On the asymptotic-norming property in Lebesgue-Bochner function spaces
Sung Jin Cho and Byung Soo Lee
Bull. Korean Math. Soc. 1992 Vol. 29, No. 2, 227—232
A note on totally geodesic maps
In Jae Chung and Sung Eun Koh
Bull. Korean Math. Soc. 1992 Vol. 29, No. 2, 233—236
On the spectral rigidity of almost isospectral manifolds
Hong Kyung Pak
Bull. Korean Math. Soc. 1992 Vol. 29, No. 2, 237—243
Invariance of the space of theta-series under theta operators
Myung Hwan Kim
Bull. Korean Math. Soc. 1992 Vol. 29, No. 2, 245—256
Operators in $L(X,Y)$ in which $K(X,Y)$ is a semi $M$-ideal
Chong Man Cho
Bull. Korean Math. Soc. 1992 Vol. 29, No. 2, 257—264
Certain exact complexes associated to the Pieri type skew young diagrams
Yoo Bong Chun and Hyoung J. Ko
Bull. Korean Math. Soc. 1992 Vol. 29, No. 2, 265—275
Polynomials satisfying $f(x + a) = f(x) + c$ over finite fields
Hong Goo Park
Bull. Korean Math. Soc. 1992 Vol. 29, No. 2, 277—283
A Bergman-Carleson measure characterization of Bloch functions in the unit ball of $C^n$
Jun Soo Choa, Hong Oh Kim, and Yeon Yong Park
Bull. Korean Math. Soc. 1992 Vol. 29, No. 2, 285—293
The essential point spectrum of a regular operator
Woo Young Lee, Hong Youl Lee, and Young Min Han
Bull. Korean Math. Soc. 1992 Vol. 29, No. 2, 295—300
A sequential approach to conditional Wiener integrals
Seung Jun Chang and Si Ho Kang
Bull. Korean Math. Soc. 1992 Vol. 29, No. 2, 301—314
Some remarks on extremally convertible matrices
Si Ju Kim
Bull. Korean Math. Soc. 1992 Vol. 29, No. 2, 315—323

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd